# SDR AALA20020060

- Difficulty date: January 17, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Condition: Broken
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2139 - EN ROUTE MIA-CCS - UNCOMMANDED RUDDER MOVEMENT DURING CLIMB-OUT.  ISOLATING A/P SYSTEM DID NOT HELP.  NO AIRFRAME VIBRATION NOTICES.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 FLIGHT AUGMENTATION COMPUTERS.  DID NOT RESOLVE PROBLEM.  REPLACED YAW DAMPER SERVO ACTUATOR AND ACCOMPLISHED YAW DAMPER SERVO ACTUATOR OPERATIONAL CHECK.  DID NOT RESOLVE THE PROBLEM.  REPLACED YAW DAMPENER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
